Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Hearing heart beat in right ear, dizziness. Had ear infection, taken zanerex. Recommendations?

Hi,

I am a 31 year old female who has been experiencing on a regular basis hearing my heart beat in my right ear while laying down before I go to bed and sometimes dizzyness. I have gone to the Doctor a while ago for another issue and she mention I had a slight infection in my ear so to take Zanerex and it should clear up however I still have these synthoms and sometimes I feel off balance when I walk, and very tired like I had a glass of wine.

I am thinking of going back to the Doctor if this persist.

Thanks

Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
thus is tinnutus
it can be due to following
sinuses,wax in external canal,drum swelling or perforation or infection
middle ear infection
nerve damage inner ear disbalance of salts in fluids
and sppech area
you need to consult ent doctor to get diagnose te cayse by doing tests and treat accordingly to the area of fault
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor